I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go through the effects that it does have but really not much of the vomiting or nausea until today. Right now I'm at the stage where I'm just nauseous and I feel like throwing up but I haven't really done that yet. I'm just scared wondering if something's happening or not I did get the bleeding for a week but I'm just not sure if like the vomiting and nausea is normal after a week. like I don't know how long the side effects last. Can someone help me. Im freaking out.
Everyone is different. Every time is different, especially if you take it at a different point in your menstrual cycle.
Sometimes there are no, or few symptoms. Sometimes lots.
You can get any hormonal symptoms that you'd get with a period or pregnancy, or other hormonal change in your body.
Sometimes you're affected for weeks, sometimes not at all.
If you were in your fertile time of your menstrual cycle, then pregnancy is possible.
If you were ovulating, then Plan B would be the wrong choice of emergency contraception. You'd need one of the other methods.
Otherwise, it's just a case of waiting for things to get back to normal.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Aug 2012 • 1 answer
Updated 19 Mar 2018 • 2 answers
Updated 5 Jul 2016 • 3 answers
Updated 28 Jul 2018 • 1 answer
Updated 16 Jan 2019 • 1 answer